# SDR HNAA2023083000326

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 41,774 hours, 36,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR AND FLOOR PROXIMITY LIGHTS 1,2,AND 3 NOT WORKING.......INSPECTED #2 BATTERY PACK IAW AMM 33-50-04 AND FOUND LOOSE, REINSTALLED BATTERY. OPS CHECK GOOD.
